Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Dizziness, imbalance, flipping sensation in stomach. On mirena birth control. Treatment?

my stomach flips for no reason .. like i am going down a roller coaster. I also feel dizzy/lightheaded .. i cant move my head or eyes too fast or i feel like im going to fall over. This is the 2nd day i am feeling like this .. but the 4th time ive ever felt it. At some points my stomach drops so fast i feel like im going to pass out. I am 32 yrs old and the only medication i am on is the Mirena birth control
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

You are suffering from BPPV ( benign positional paroxysmal vertigo) , in which if you move your eyes or head , you get a spinning feeling with nausea or even vomiting.

Sometimes mirena birth control can cause BPPV.

I would suggest that you have a review of ENT specialist , for dix halpike manuver + stemetil + clonazepam for symptomatic relieve , and a gynaecologist review for changing mirena.

Hope this helps
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor